# SDR DXTA2019070202563

- Difficulty date: July 2, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N693QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605657
- Aircraft time: 10,972 hours, 8,475 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CORRECTION/// CLIMBING THROUGH FLIGHT LEVEL 210 OFF OF ASE I STARTED TO SMELL AN ODOR. WE HAD ENTERED PRECIPITATION AND I HAD ALSO TURNED ON THE ANT-ICE AND RADAR. SHORTLY AFTER THAT THE ODOR GOT VERY STRONG. I OPENED THE WEMAC?S TO TRY AND DETERMINE IF THAT WAS THE SOURCE. IT WAS NOT. I DETERMINED THE SMELL WAS COMING FROM BEHIND THE PANEL. THERE WERE NO ABNORMAL OR EMERGENCY ANNICATORS AND ENGINE PARAMETERS WHERE NORMAL.  NO SMOKE WAS VISIBLE. THE APU WAS SHUT DOWN AND SECURED. WE DECLARED AND EMERGENCY AND DIVERTED TO RIL. AFTER LANDING AT RIL THE CREW WITH THE AIRPORT RF (ARF) CHIEF OPENED THE RIGHT SIDE AVIONICS BAY DOOR AND DETECTED A VERY STRONG ACIDIC ELECTRICAL SMELL.
